Boundedness of sublinear operators on the homogeneous Herz spaces.

Título inglés Boundedness of sublinear operators on the homogeneous Herz spaces.
Título español Acotación de operadores sublineales en los espacios de Herz homogéneos.
Autor/es Hu, Guoen
Organización Dep. Math Appl. Univ. Inf. Eng., Zhengzhou, Repub. Pop. China
Revista 0214-1493
Publicación 2003, 47 (1): 143-159, 16 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Some boundedness results are established for sublinear operators on the homogeneous Herz spaces. As applications, some new theorems about the boundedness on homogeneous Herz spaces for commutators of singular integral operators are obtained.
Clasificación UNESCO 120213
Palabras clave español Análisis de Fourier ; Operadores integrales ; Integrales singulares ; Operadores acotados ; Funciones de oscilación media acotada ; Conmutadores
Código Z-Math Zbl 1043.42008
Icono pdf Acceso al artículo completo